# SDR 2006UALA00872

- Difficulty date: April 27, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N933UA
- Make and model: Boeing 737522
- Aircraft serial: 26659
- Aircraft time: 38,701 hours, 28,450 cycles
- Engine: Ge CFM56*
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Bs 1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FACE OF AFT PRESSURE BULKHEAD AT STA 1016 IS GOUGED WITH SCRIBE MARK AROUND PERIMETER OF LT WIRE BUNDLE FEED THRU.
